# SDR SWAA2025122641512

- Difficulty date: December 2, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 29,651 hours, 14,931 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231XF TOP SURFACE HAS SEVERAL DENTS AND DELAMINATION.   R & R IAW AMM 53-21-00-400-801.
